# SDR HEEA0015585

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2135V
- Make and model: Bell 206L-1
- Aircraft serial: 45657
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Splines
- Part number: 206076373001
- Condition: Worn
- Location: Tach Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GENERATOR SPLINES WORN.
